# SDR SWIA2020062651277

- Difficulty date: May 13, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR REMOVED (CANN), FOUND NR 3 HINGE ASSEMBLY COMPONENTS BUSHINGS, BEARINGS, HARDWARE.  WORN BEYOND SERVICEABLE LIMITS.  FAILED BACKLASH.  (C-CHECK) RO 6/24/2020 REPLACED NR 3 HINGE ASSY BEARINGS AS PER SRM.  ORDERED AND RECEIVED NEW BUSHINGS.  REPLACEMENT OF BUSHINGS AND HARDWARE ACCOMPLISHED ON ELEVATOR INSTALLATION 20970094.
